I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2009, VOLUME 15, NUMBER 2, PAGES 3-21
Random process in a homogeneous Gaussian field
V. I. Alkhimov
View as HTML
View as gif image
We consider a random process in a spatial-temporal
homogeneous Gaussian field with the mean
correlation function , where , , and is the dimension of the
Euclidean space .
For a "density" of the familiar
model of a physical system averaged over all realizations of the
random field , we establish an integral
equation which has the form of the Dyson equation.
The invariance of the equation under the continuous renormalization
group allows using the renormalization group method to find an
asymptotic expression for as and .
Last modified: December 22, 2009